International Electronic Journal of Geometry
Cover Image
e-ISSN 1307-5624 | Period Biannually | Founded: 2008 | Publisher Kazım İLARSLAN |

10.241

18.555
You can access the entire archive of the journal from  here  until it is transferred to this page.


International Electronic Journal of Geometry (IEJG) is a fully-refereed electronic journal. 


IEJG is devoted to the high quality publication of current research developments in the fields of geometry, and in all interdisciplinary areas in mathematics which use geometric methods and investigate geometrical structures.

The journal is published twice a year. 


International Electronic Journal of Geometry

e-ISSN 1307-5624 | Period Biannually | Founded: 2008 | Publisher Kazım İLARSLAN |
Cover Image

10.241

18.555
You can access the entire archive of the journal from  here  until it is transferred to this page.


International Electronic Journal of Geometry (IEJG) is a fully-refereed electronic journal. 


IEJG is devoted to the high quality publication of current research developments in the fields of geometry, and in all interdisciplinary areas in mathematics which use geometric methods and investigate geometrical structures.

The journal is published twice a year. 


Volume 12 - Issue 1 - Mar 2019
  1. Lie Algebra of Unit Tangent Bundle in Minkowski 3-Space
    Pages 1 - 8
    Murat Bekar
  2. Constant Curvature Translation Surfaces in Galilean 3-Space
    Pages 9 - 19
    Muhittin Evren Aydın, Mihriban Alyamaç Külahçı, Alper Osman Öğrenmiş
  3. Constructions of Type III+ Helicoidal Surfaces in Minkowski Space with Desity
    Pages 20 - 25
    Önder Gökmen Yıldız, Mahmut Akyiğit
  4. Estimates of B.-Y. Chen’s δˆ-Invariant in Terms of Casorati Curvature and Mean Curvature for Strictly Convex Euclidean Hypersurfaces
    Pages 26 - 31
    Bogdan D. Suceava, Mihaela B. Vajiac
  5. Anti-invariant ξ^⊥-Riemannian Submersions From Almost Hyperbolic Contact Manifolds
    Pages 32 - 42
    Mohd Danish Siddiqi, Mehmet Akif Akyol
  6. A Generalized Wintgen Inequality for Legendrian Submanifolds in Almost Kenmotsu Statistical Manifolds
    Pages 43 - 56
    Ruken Görünüş, Irem Küpeli Erken, Aziz Yazla, Cengizhan Murathan
  7. A Characterization of Cylinders and an Estimate for Mean Curvature of Convex Euclidean Hypersurfaces Satisfying a Cylindrical Condition
    Pages 57 - 60
    Leonard M. Giugiuc, Bogdan D. Suceava
  8. New results on helix surfaces in the Minkowski 3-space
    Pages 61 - 70
    Alev Kelleci, Nurettin Cenk Turgay, Mahmut Ergüt
  9. On the Lifts of F(2K + S; S)-Structure Satisfying F^(2K+S) + F^S = 0; (F≠ 0; K≥ 0 ,S≥1 ) on Cotangent and Tangent Bundle
    Pages 71 - 84
    Haşim Çayır, Fıdan Jabrailzade
  10. Conics from symmetric Pythagorean triple preserving matrices
    Pages 85 - 92
    Mircea Crasmareanu
  11. Connections On The Coframe Bundle
    Pages 93 - 101
    Arif Salimov, Habil Fattayev
  12. New Approach to Slant Helix
    Pages 111 - 115
    Beyhan Yılmaz, Aykut Has
  13. Some Notes Concerning Riemannian Submersions and Riemannian Homogenous Spaces
    Pages 116 - 125
    Mehmet Gülbahar, Erol Kılıç, Sadık Keleş
  14. A Geometric view of Magnetic Surfaces and Magnetic Curves
    Pages 126 - 134
    Zehra Özdemir, İsmail Gök, F. Nejat Ekmekci
  15. On a Spacelike Line Congruence Which Has the Parameter Ruled Surfaces as Principal Ruled Surfaces
    Pages 135 - 143
    Ferhat Taş, Rashad A. Abdel-Baky
  16. Chen Inequalities for Submanifolds of Real Space Forms with a Ricci Quarter-Symmetric Metric Connection
    Pages 102 - 110
    Nergiz (Önen) Poyraz, Halil İbrahim Yoldaş